# SDR CALA2014041400463

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 45,245 hours, 16,018 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 186A100033
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB OTBD WEB CRACKED AROUND THE PERIMETER OF RIVET TAIL.  APPROXIMATE LOC STATION 240, 41 INCHES FROM TIP.  INSTALLED REPAIR IAW ECRA 5510-02411.
